Delirium with phenytoin and disulfiram administration

Charles G. Brown, Michael J. Kaminsky, E. Robert Feroli, Hubert T. Gurley

Research output: Contribution to journalArticlepeer-review

Abstract

The case of a 54-year-old man with delirium secondary to phenytoin and disulfiram administration is presented. The pharmacology, interaction, and resulting toxicity of these two drugs are explored. The patient made an uneventful recovery when the medications were withheld.

Original languageEnglish (US)
Pages (from-to)310-313
Number of pages4
JournalAnnals of emergency medicine
Volume12
Issue number5
DOIs
StatePublished - May 1983

Keywords

  • delirium, from phenytoin and disulfiram
  • disulfiram, and phenytoin, interaction
  • drug, delirium, from phenytoin and disulfiram
  • phenytoin, and disulfiram, interaction
  • toxicity, phenytoin and disulfiram

ASJC Scopus subject areas

  • Emergency Medicine

Fingerprint

Dive into the research topics of 'Delirium with phenytoin and disulfiram administration'. Together they form a unique fingerprint.

Cite this